Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Unitary amicable numbers
HTML articles powered by AMS MathViewer

by Peter Hagis PDF
Math. Comp. 25 (1971), 915-918 Request permission

Abstract:

Two positive integers are said to be unitary amicable if the sum of the unitary divisors of each is equal to their sum. In this paper a table of such numbers is given, and some theorems concerning them are proved.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A25
  • Retrieve articles in all journals with MSC: 10A25
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 915-918
  • MSC: Primary 10A25
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0299551-2
  • MathSciNet review: 0299551